# SDR WX0A2015013072382

- Difficulty date: January 27, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 54,092 hours, 51,349 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Part number: MC1004101
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S O2 MASK HARNESS BROKEN NOT HOLDING AIR.   R & R THE CAPTAIN`S O2 MASK.  OPERATIONS CHECKED IAW AMM 35-10-04 & 35-10-03.  OPERATIONS CHECKED GOOD.
